# SDR 95UAL900064

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7448U
- Make and model: Boeing 727222
- Aircraft serial: 21902
- Engine: Pwa JT8D15
- System (JASC): 2730 · Elevator Control System
- Part: Pcu
- Condition: Malfunctioned
- Location: Rt Elev
- Component: 10609263
- Stage of operation: AP
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

LANDED ORD UNDER AMBER ALERT, DUE TO HEAVY CONTROL FORCES EXCESSIVE AS IF NO HYDRAULICS.  REPLACED RT ELEVATOR POWER CONTROL UNIT.  SYSTEM OP CHECKS OK.
